Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had unprotected sex. Took ipill. Started stomach pain, irregular periods. Should i be concerned?

good evening mam, i have unprotected sex with my gf. that was on monday. she had taken i pill on friday.after taking i pill she has pain in stomach . she has irregular periods. what should i do now? she has taken i pill for safety purpose as i didnt dischare in her vagina . While sexual intercose i have only touched my penis to her clitoris . i even not have precome. please help me.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Rishi,

Thanks for posting your query.

Ipill is supposed to be taken within 72 hrs of an unprotected sexual intercourse to prevent conception. It is ineffective if taken on a later date.

In your case, your girlfriend has taken the pill on Friday after the intercourse on Monday which may not be of much use.

The irregularity in her periods is expected after taking Ipill. It should regularize with the next few cycles.

If you still want things to be safer, you could get her examined by a Gynecologist.

Hope this helps.

Take care

Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor